# SDR UALA2013061904258

- Difficulty date: June 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 74,029 hours, 21,641 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN CABIN. REPLACED GOOSE NECK LIGHT POWER SUPPLY THAT SMELLED OF SMOKE. OP CHECKED GOOD.
